| Model Number |
4548 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture and high pacing thresholds.As a result, the lead was surgically abandoned and replaced.No additional adverse patient effects were reported.